Show simple item record

dc.contributor.authorMcMullen, Curtis T.
dc.date.accessioned2012-11-16T15:53:13Z
dc.date.issued2011
dc.identifier.citationMcMullen, Curtis T. 2011. The evolution of geometric structures on 3-manifolds. Bulletin of the American Mathematical Society 48(2): 259-274.en_US
dc.identifier.issn0273-0979en_US
dc.identifier.issn1088-9485en_US
dc.identifier.urihttp://nrs.harvard.edu/urn-3:HUL.InstRepos:9918808
dc.description.abstractThis paper gives an overview of the geometrization conjecture and approaches to its proof.en_US
dc.description.sponsorshipMathematicsen_US
dc.language.isoen_USen_US
dc.publisherAmerican Mathematical Societyen_US
dc.relation.isversionofdoi:10.1090/S0273-0979-2011-01329-5en_US
dash.licenseOAP
dc.titleThe Evolution of Geometric Structures on 3-Manifoldsen_US
dc.typeJournal Articleen_US
dc.description.versionAuthor's Originalen_US
dc.relation.journalBulletin of the American Mathematical Societyen_US
dash.depositing.authorMcMullen, Curtis T.
dc.date.available2012-11-16T15:53:13Z
dc.identifier.doi10.1090/S0273-0979-2011-01329-5*
dash.contributor.affiliatedMcMullen, Curtis


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record